# SDR 02051301

- Difficulty date: May 10, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: UNK
- Location: Aft Cargo Comp.
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

At FL350, Aft Cargo Fire Light illuminated, first fire extinguisher discharged, light extinguished, on approach second fire extinguisher was discharged. Investigation revealed No sign of Heat or Fire; Light bulbs in smoke detectors burnt out. re-lamped smoke detectors, system checks ok per M/M 26-23-00 Investigation ongoing.
